Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

To much testosterone

Is there a pill the dr can give me so I want have so much? I was watching dr phill and his wife said if you have facail hair and acne that might mean you have high levels of testosterone. Heck can the dr suck some out and give it to my boys,LOL!

Answer Question
 
Anonymous

Asked by Anonymous at 9:29 PM on May. 17, 2009 in Health

Answers (3)
  • High levels of Testosterone and acne go hand and hand with PCOS. You should bring it up next time your at the OBGYN, they can give you something to treat it if you have it.

    Anonymous

    Answer by Anonymous at 9:56 PM on May. 17, 2009

  • You should have a hormone panel done first to confirm your concerns. My testosterone is off the charts, the doc gave me estrogen to reign it in a little. Not a good move for those with mood issues.
    krisr169

    Answer by krisr169 at 12:44 PM on May. 18, 2009

  • I know an herbal program that would suit you. I you are interested email me.
    GarlicMom

    Answer by GarlicMom at 2:33 PM on May. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
When was your first normal period after birth...

Next question overall (Pregnancy)
pain

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN